Article citationsMore>>

R. K. Dodd and J. D. Gibbon, “The Prolongation Structure of a Higher Order Korteweg-de Vries Equations,” Proceedings of the Royal Society A, Vol. 358, 1977, pp. 287-300.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.